• Size

    4 floz

    Description

    Other Information: Each 10 ml Contains: sodium 9 mg. Store 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Maximum strength claim based on maximum daily dose of active ingredients. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318738122

    SKU/UPC

    30031873812

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    16 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: Decongestant-free cold relief for people with high blood pressure. Cough suppressant, antihistamine. Relieves: cough; runny nose; sneezing. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165 between 8:00 am and 5:00 pm Central Standard Time, Monday through Friday. For more information, visit www.coricidinhbp.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. 100% recycled paperboard. Made in Germany.

    Identifier

    00300853601011

    SKU/UPC

    00000000030085360101

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    8 oz

    Description

    Adult Robitussin Peak Cold Maximum Strength Multi-Symptom Cold. Formerly CF max. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCL (nasal decongestant). Relieves: Nasal congestion. Cough. Mucus. CF. Same formula max. Non-Drowsy. For ages 12 & over. 8 fl oz (237 ml). Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: Nasal congestion. Cough due to minor throat and bronchial irritation. Questions or comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Maximum strength claim based on maximum daily dose of active ingredients. Find the right product for you with the Robitussin relief finder on robitussin.com. At home. On your mobile phone. What's wrong Check all that apply. Nasal congestion. Runny nose. Body ache. Fever. Cough. Mucus. Back, done. Relief finder. Store locator. Browse products. Use dosage cup included. 2011 Pfizer Inc. For most recent product information, visit www.robitussin.com. Droplet is not representative of actual product color. Should be 18 or older to purchase. Parents: learn about teen medicine abuse. www.stopmedicineabuse.org.

    Identifier

    00300318734186

    SKU/UPC

    00300318734186

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen - pain reliever, Phenylephrine HCl - nasal decongestant. Non-drowsy. Minor aches and pains, fever, headache. Nasal congestion. Sinus congestion and pressure. New. From the makers of Vicks DayQuil. Questions or comments? 1-800-873-8276. www.vicks.com. Patents: www.pg.com/patents. Made in Canada.

    Identifier

    00323900019829

    SKU/UPC

    00000000032390001982

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 floz

    Description

    Dosing cup included Original prescription strength Indoor & outdoor allergies 2 yrs & older Compare to children's zyrtec® active ingredient*

    Identifier

    00036800244238

    SKU/UPC

    00000000003680024423

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Phenylephrine HCl (nasal decongestant). For ages 12 & over. Non-drowsy. Relieves: body ache; fever; sore throat; cough; nasal congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or Comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit robitussin.com. Made in Canada.

    Identifier

    00300318721209

    SKU/UPC

    00000000030031872120

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat. Misc: Ages 12+. Fast dissolving liquid gels! Maximum strength (per 4-hour dose). Day: 16 liquid gels (liquid filled capsules). Acetaminophen - pain reliever. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Relieves sinus pressure, headache, & congestion. Controls cough. Thins & loosens mucus. New! Night: 8 liquid gels (liquid filled capsules). Acetaminophen - pain reliever. Dextromethorphan HBr - cough suppressant. Doxylamine Succinate - antihistamine. Phenylephrine HCl - nasal decongestant. Relieves nasal congestion, sinus pressure & pain. Controls cough. Relieves runny nose & sneezing. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. www.mucinex.com. Made in China.

    Identifier

    00363824688244

    SKU/UPC

    36382468824

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Israel.

    Identifier

    00323900038394

    SKU/UPC

    32390003839

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 fl oz

    Description

    Other Information: Each Tablespoon Contains: sodium (25 mg). Store at room temperature. Misc: Guaifenesin, Dextromethorphan HBr. Expectorant. Cough suppressant. Maximum strength 4 hour formula. .

    Identifier

    00323900014381

    SKU/UPC

    00323900014381

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 fl oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 81 mg. Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Alcohol 10%. Questions? 1-800-362-1683. www.vicks.com.

    Identifier

    00323900038424

    SKU/UPC

    00032390003842

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12 fl oz

    Description

    Other Information: Each 15 ml contains: sodium 47 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Headache, fever, sore throat. Minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Alcohol free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038134

    SKU/UPC

    00032390003813

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 fl oz

    Description

    Children's Mucinex® Cold, Cough & Sore Throat Mixed Berry Flavor Liquid. Read all information. Acetaminophen 325mg. Dextromethorphan HBr 10mg. Guaifenesin 200mg. Phenylephrine HCI 5mg. Pain reliever/fever reducer. Cough suppressant. Expectorant. Nasal decongestant. Cough. Sore throat. Nasal congestion. Chest congestion. Age 6+. 4 fl oz (118 ml). Uses: Temporarily relieves these common cold and flu symptoms: Nasal congestion. Stuffy nose. Cough due to minor throat and bronchial irritation. The intensity of coughing. The impulse to cough to help your child get to sleep. Minor aches and pains. Sore throat. Headache. Temporarily reduces fever. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Questions 1-866-MUCINEX (1-866-682-4639) You may also report side effects to this phone number. Parents: learn about teen medicine abuse www.stopmedicineabuse.org. Dosing cup included. Each dose of mixed berry-flavored Children's Mucinex® cold, cough & sore throat liquid: Controls cough. Soothes sore throat. Relieves stuffy nose. Relieves chest congestion. Questions or comments 1-866-MUCINEX (1-866-682-4639) or www.mucinex.com. ©2016 RB. Health, hygiene, home.

    Identifier

    00363824278643

    SKU/UPC

    00036382427864

    Manufacturer

    Reckitt Benckiser

    Brand

    Children's Mucinex
  • Size

    16 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat. Misc: Non-drowsy for ages 12+. Acetaminophen - pain reliever. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Fast dissolving liquid gels! Maximum strength (Per 4-hour dose). Relieves sinus congestion. Thins & loosens mucus. Relieves headache. Controls cough. Liquid gels (liquid filled capsules). New! Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Health. Hygiene. Home. www.mucinex.com. Made in China.

    Identifier

    00363824686165

    SKU/UPC

    00363824686165

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex